# SDR SWAA2024040960789

- Difficulty date: March 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR FWD UPPER CORNER STUB FRAME AT STA 294 AT FWD GALLEY AREA.   REPLACED STUB FRAME LOCATED SERVICE DOOR FWD UPPER CORNER AT STA 294 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A8370 SHEET 10 REV D.
